On the Joint Law of the L1 and L2 Norms of a 3-Dimensional Bessel Bridge

Alili, Larbi; Patie, Pierre (2007). On the Joint Law of the L1 and L2 Norms of a 3-Dimensional Bessel Bridge. In: Donati-Martin, Catherine; Émery, Michel; Rouault, Alain; Stricker, Christophe (eds.) Séminaire de Probabilités XL. Lecture Notes in Mathematics: Vol. 1899 (pp. 247-264). Heidelberg: Springer Verlag

Full text not available from this repository. (Request a copy)

Item Type:

Book Section (Book Chapter)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Patie, Pierre Bernard

Series:

Lecture Notes in Mathematics

Publisher:

Springer Verlag

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:57

Last Modified:

01 Apr 2014 03:38

Web of Science ID:

000280409400013

URI:

https://boris.unibe.ch/id/eprint/24383 (FactScience: 49604)

Actions (login required)

Edit item Edit item
Provide Feedback